# SDR HALA2018123100680

- Difficulty date: December 28, 2018
- Submitted: December 31, 2018
- Operation: Air carrier
- Aircraft: N396HA
- Make and model: Airbus A330-243
- Aircraft serial: 1488
- Aircraft time: 22,240 hours, 3,468 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Low
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM -  APU LOW OIL LEVEL MSG.// PERFORMED TSM 49-00-00810-815A. FAULT APU OIL LVL LOW, SERVICE APU PER AMM 12-13-49. NO LEAKS NOTED, OK FOR SVC.
